# SDR SWAA2020021214309

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,430 hours, 21,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT INOP AT ROW 9.        / R&R BATTERY PACK AT BS. 500C & 7.5 M2335 PER AMM.
